# SDR GUUA93628050309A

- Difficulty date: May 3, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 27,029 hours, 32,376 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1333890311
- Part serial: B1275
- Condition: Leaking
- Location: Eng Driven Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5202 FLL/FLL - DURING TEST FLIGHT, CABIN SMELLS LIKE FUEL.  REPLACED LEFT ENGINE DRIVEN FUEL PUMP.
